# SDR WX0500011

- Difficulty date: January 30, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Illuminated
- Location: Airstair Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IFP TO SJC-AFT STAIRWAY DOOR ANNUNCIATOR ILLUMINATED DURING TAKEOFF.  TAKEOFF WAS ABORTED.  CREW CONTACTED MAINTENANCE CONTROL, AFT STAIRWAY ANNUNCIATOR WAS DEFERRED IAW MEL 52-7.  AIRCRAFT RETURNED TO SERVICE.
